# SDR AU510001552

- Difficulty date: March 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF SYSTEM FAILED.  NEW TRANSMITTER FITTED BUT PROBLEM REMAINED.  SUSPECT FAULTY COUPLER.
